# SDR C2XA01CL101

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3882, THE CREW REPORTED THE EMERGENCY EXIT SIGN AT THE MAIN CABIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESEATED THE CANNON PLUG ON THE INVERTER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
